# SDR 05026656

- Difficulty date: January 26, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N656BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Duct
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED LAV SMOKE MSG.  OPERATED A/C OFF BOTH ENGINES AND APU.  NOTED SLIGHT GLYCOL SMELL.  REMOVED AND REPLACED SOCKS AND CLEANED EXTERNAL RESIDUE IN APU BAY.  OPERATED SYSTEM AGAIN AND SMELL DISAPPEARED REF CRJ MM 21-50-00.  REMOVED AND REPLACED BOTH COALESCER SOCKS DUE IAW CRJ MM 21-51-13.  INSPECTED AIR RT AND LT AIR DUCTS IN APU BAY NO OIL RESIDUE FOUND IN DUCTS REF CRJ MM 21-51-00.  EXAMINED LT AND RT HEAT EXCHANGERS NO OIL RESIDUE NOTED IN REF TO CRJ MM 21-51-07.  FOUND GLYCOL EXTERNALLY ON DUCTS IN APU BAY.  CLEANED GLYCOL OFF EXTERNAL DUCTING IN REF TO CRJ MM 21-51-00.  NO OIL NOTED INSIDE ECS DUCTING OR HEAT EXCHANGERS.
